On Laguerre And Hermite Polynomials

R. M. Palaiya

Publications de l'Institut Mathématique (1969)

  • Volume: 9(23), Issue: 29, page 57-63
  • ISSN: 0350-1302

How to cite


R. M. Palaiya. "On Laguerre And Hermite Polynomials." Publications de l'Institut Mathématique 9(23).29 (1969): 57-63. <http://eudml.org/doc/254677>.

author = {R. M. Palaiya},
journal = {Publications de l'Institut Mathématique},
keywords = {special functions},
language = {eng},
number = {29},
pages = {57-63},
publisher = {Matematički institut SANU},
title = {On Laguerre And Hermite Polynomials},
url = {http://eudml.org/doc/254677},
volume = {9(23)},
year = {1969},

AU - R. M. Palaiya
TI - On Laguerre And Hermite Polynomials
JO - Publications de l'Institut Mathématique
PY - 1969
PB - Matematički institut SANU
VL - 9(23)
IS - 29
SP - 57
EP - 63
LA - eng
KW - special functions
UR - http://eudml.org/doc/254677
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.